# SDR CALA2017042801147

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 72,462 hours, 8,109 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING INDICATION AND LIGHT IS RINGING WITH NO FIRE RESET MAWEA SYSTEM.  FIRE TEST OPERATES NORMALLY NOW.
